TITLE

Non-Markovian shot noise spectrum of quantum transport through quantum dots

AUTHOR(S)
Jinshuang Jin; Xin-Qi Li; Meng Luo; YiJing Yan
PUB. DATE
March 2011
SOURCE
Journal of Applied Physics;Mar2011, Vol. 109 Issue 5, p053704
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The generalized quantum master equation with transport particle number resolution, similar to its conventional unconditioned counterpart, also has time-local and time-nonlocal configurations. The latter is found to be more suitable for the effect of an electrode's bandwidth on quantum transport and noise spectrum for weak system-reservoir coupling, as calibrated with the exact results in the absence of a Coulomb interaction. We further analyze the effect of the Coulomb interaction on the noise spectrum of the transport current through quantum dot systems, and show that the realistic finite Coulomb interaction and finite bandwidth are manifested only with the non-Markovian treatment. We demonstrate a number of non-Markovian characteristics of the shot noise spectrum, including that which is due to finite bandwidth and that which is sensitive to and enhanced by the magnitude of the Coulomb interaction.
ACCESSION #
59308903

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics